# SDR FDEA200906162459

- Difficulty date: June 16, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 33,925 hours, 10,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53811373200
- Part serial: NA
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON FUSELAGE BTW FR25-26/32 AT STGR 41LH.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA. REPAIR WAS EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR.  NEW REPAIR WAS ACCOMPLISHED AS PER FEDEX EA 6-5310-131031.
